# SDR R61A201610280620

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR CUTOUT LOWER FWD SEAL REST.  REMOVED AND REPLACE FWD CORNER SEAL REST PN: 170-85492-403 REF SRM 51-40-02, 51-23-04 & 51-21-02.  AIRCRAFT REMAINS IN HEAVY CHECK.
